You are here

Waring's Problem

by W.J. Ellison

Year of Award: 1972

Publication Information: The American Mathematical Monthly, vol. 78, 1971, pp. 10-36

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 78, (1971)) W.J. Ellison took his B.A. at Cambridge University and is continuing work there for a Ph.D. under Prof. J.W.S. Cassels. He spent 1969-70 at the University of Michigan with D.J. Lewis.

 

Subject classification(s): Index
Publication Date: 
Wednesday, September 24, 2008

Dummy View - NOT TO BE DELETED